How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Celeste NP Your Own Question
Celeste NP
Celeste NP, Nurse Practitioner
Category: Health
Satisfied Customers: 1002
Experience:  Family Practice with emphasis in Women's Health, Forensics, Urgent Care, for 14 years.
Type Your Health Question Here...
Celeste NP is online now
A new question is answered every 9 seconds

its tension headaches..weird tingling sensations around my head

Resolved Question:

My primary is telling me its tension headaches, but im not so sure because im not upset by much. But i have a "almost there" headache and weird tingling sensations around my head now and then, that has been there now for 5 days, day 3 being the headache day that wouldnt quit, not the worst headache ive had but just quite annoying. any ideas??
Submitted: 6 years ago.
Category: Health
Expert:  Celeste NP replied 6 years ago.
Where is the headache at?
Do you have nausea?
Does light and sound bother you?
Any visual disturbances?
Customer: replied 6 years ago.
Light and sound does bother me on occassion. The headache was moving all around my head, settled in to the back of my head, now it just feels like the ending of a migraine or starting of a migrane, just feels kinda..full?? feel kinda wierd behind the eyes, a little off blance maybe. can feel it more in my temples now.
Expert:  Celeste NP replied 6 years ago.
Tension headaches sometimes appear like a band around the temple and forehead area.
But you seem to be describing a sinus type of headache. It may increase with bending over. Pressure around the eyes as well.

I would try taking a decongestant and seeing if that helps as well.

What you are describing does not sound like a migraine.

Tension type are not from having stress or tension like you are thinking but more from tension in the muscles made by working in the computer, desk type of position, etc.

Edited by Celeste NP on 9/11/2010 at 1:24 AM EST
Celeste NP and 4 other Health Specialists are ready to help you
Customer: replied 6 years ago.
ok, so headache is better than it was, now its is just more located to the back and towards the neck, but my head feels weird :( Vision and stuff seem odd..CT scan is normal. any insight?
Expert:  Celeste NP replied 6 years ago.
Hello Again!

What are you taking medication wise now?
When did you get your CT?
Customer: replied 6 years ago.
CT was done on Saturday Afternoon, they have me on Butalbital/apap/caff
Expert:  Celeste NP replied 6 years ago.
Well, the CT is reassuring and that would support the diagnosis of a tension migraine.

You may be feeling "weird" headed due to the medication. However, I would wonder if you are not getting a muscle spasm that perhaps a muscle relaxer would help.

So glad it is getting better!
Customer: replied 6 years ago.
well, this is the thing, ive only used the medication once, and that was on saturday :( The headache will stop right??? Its not as bad and it seems to be getting better but sometimes my head just feels down right weird
Expert:  Celeste NP replied 6 years ago.
It is probably just reacting to hurting so long.

Beside the muscle relaxer sometimes we use a steroid dose pack to help break the cycle, This relieves inflammation.

So you are right it is probably not from only taking 1 of the pills.
Customer: replied 6 years ago.
is it normal to feel like a pull in the neck or shoulders too?? im sorry for asking so much, just im not used to feeling things like this, should I take the medication again even thought its background?
Expert:  Celeste NP replied 6 years ago.
That is why I am thinking the muscle relaxer and steroids will help you. A common muscle relaxer would be flexeril.

Certainly, you can take another fiorcet. Typically, the dose is 1 or 2 tabs so I would take 2 at a time.

Be sure to be following up with your provider about all these symptoms as well.
Celeste NP and 4 other Health Specialists are ready to help you